# SDR DXTA2024060311943

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N580QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605741
- Aircraft time: 13,899 hours
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Anti-Ice System
- Part number: UNKNOWN
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

N1 & N2 INDICATION: DURING CLIMB WITH ENGINE AND WING ANTI ICE ON RIGHT ENGINE ONLY ABLE TO PRODUCE 78.1% N1  LEFT ENGINE MAINTAINED 92.2% N1 RAT INDICATED +71. POWER AND RAT RETURNED TO NORMAL WITH ENG & WING AI OFF. WE REPLICATED TIS CONDITION TWICE.  PERFORMED DOWNLOADS FOUND FAULT F1-15. PERFORMED F1-15 FAULT ISOLATION TASKS. NO DEFECTS NOTED.
